<< Previous Topic | Next Topic >>Return to Index  

what does Crinone build-up look like? (TMI)

March 25 2011 at 6:59 PM
Mrs. A  (no login)

I was using Crinone and vaginal supps since Jan. 1. I stopped using the vaginal supps a little over 2 weeks sgo and stopped using the Crinone a little over a week ago.

Throughout the time that I was using both I was getting discharge that looked like crumbled white cheese (not too different from what you get with Endometrin). Since the Crinone is creamy and lotion-like, I thought the residue coming out was related to the disintegrating supps. Even though I've stopped using both, I am still getting the clumps, although mainly after going to the bathroom for #2.

I recall ladies on here talking about the Crinone build-up and having to "dig" it out. Does what I'm describing sound like the build-up?

P.S. - It's not a yeast infection. I've had those before and (unfort.) know the difference.

 
 Respond to this message   
AuthorReply
DeeinNUC
(no login)

Same Here

March 25 2011, 7:41 PM 

When I used Crinone I still had greyish/white clumps as buildup for a few more days after I stopped. I have also read much about the notorious Crinone buildup.

 
 Respond to this message   
ChickenLittle
(no login)

Me, too. Ugh! (more really, really TMI)

March 25 2011, 8:04 PM 

When I first used it after retrieval, there was blood in it and the blood and meds oxidized together so the buildup was BLACK. OMG.

Anyway, I did indeed dig it out--it felt like small plastic-y feta cheese crumbles, or little bits of wet shredded paper. Totally non-creamy/slidey. Very, very strange how your body transforms it from the cream to...whatever. :0

It didn't ooze out of me much, so in the shower, I'd just get a finger in there, swish it around, and dig it out.

Gross? Yes. But I wasn't gonna let that stuff build up big-time in there and make me freak out when it all expressed itself. G-r-o-s-s

 
 Respond to this message   
Mrs. A
(no login)

LOL and Q

March 25 2011, 9:50 PM 

yes it is like feta cheese! thankfully mine hasn't been any color other than white. if it was grey or black I think I'd die; probably think all sorts of crazy stuff like dieing tissue.

Tomorrow I will go lurking inside there and see what I pull out. I've just been surprised at the amounts coming out even a week after stopping.

Could this explain then why, as time passed on, that I would feel as if my vaginal canal was getting tighter/narrower? Since I was using supps I had to insert with my finger and over time I felt "tight".

And it's a good thing DH and I haven't gotten busy! Will wait for all this crap to come out.

 
 Respond to this message   
ChickenLittle
(no login)

Oh TOTALLY!

March 25 2011, 10:12 PM 

I had swelling, too. I think the progesterone irritates the delicate mucus membranes, so you swell. I didn't use Medrol after my xfer, so I swelled shut, pretty much. Appealing, I know, but thing of what your hoo-haa has been through...especially if you had an egg retrieval procedure. Sheesh. Anyway, I'm a month past all that and it's very much long, long gone by now. But that first week after I stopped the Crinone was...interesting. To say the least. happy.gif

 
 Respond to this message   
Mrs. A
(no login)

meanwhile, I was thinking that maybe it was

March 26 2011, 11:32 AM 

related to being PG - that the body naturally "closes" the vaginal canal since you're already PG, i.e. no need for it to be "open" since you're already PG. LOL! I'm new to this so apologize for my naiveness on this. And thank you for posting on here. I know you're still trying for your own little one and I appreciate you coming on here and being able to give advice.

 
 Respond to this message   
ChickenLittle
(no login)

Well, i do love a nice gross-out story! :)

March 29 2011, 8:27 PM 

I'm always happy to share when it's an over-share! No problem at all. You can count on me, in fact. :-P

 
 Respond to this message   
DeeinNYC
(Login DeeinNYC)

If You See Black...

March 26 2011, 10:52 AM 

If God forbid you should see black or grey chunks....don't get upset...I read that a lot of ladies see black chuncks. I myself had some light grey chunks...YUCK!!

 
 Respond to this message   
Mrs. A
(no login)

I don't see black but I see tons of...

March 26 2011, 5:27 PM 

white!!! OMG - I tried to feel up in there today and felt like I couldn't really get in there and felt all sorts of "obstructions". So I took a mirror and I see plenty of white chunks!

I'm thinking that maybe I have more of a plugged up issue given that I was on this shite for 2.5 months. It's like a tampon in there!

 
 Respond to this message   
Bethpky
(no login)

LOL!

March 26 2011, 10:05 PM 

Sorry to laugh, Mrs. A, but your post cracked me up! I, too, had to "dig out" the buildup. Absolutely disgusting.

Congrats on passing into the second trimester!

 
 Respond to this message   
Mrs. A
(no login)

I tried to enlist DH's help (sexual TMI content)

March 27 2011, 12:03 AM 

to dig it out since as I put to him "he's more adept at being in there" but he's having NONE of it! Meanwhile he's not wasting anytime wondering when the hell I'm going to get it all cleared up. It's a project at this point - I need to sit on the toilet (for bracing) and then put a mirror in there and work my way around.

And thanks. It's starting to feel really good. Don't want to get too ahead of myself but DH and I are really getting caught up in the future. YIKES! happy.gif

 
 Respond to this message   
Mrs. A
(no login)

I wonder why it's not like that with Endometrin? (n/t)

March 25 2011, 9:52 PM 


 
 Respond to this message   
Jamie
(no login)

I think Endometrin comes out more regularly

March 25 2011, 11:43 PM 

Whereas Crinone hangs around up there until it starts rolling out in balls or you have to dig it out. You obviously have a lot of discharge with Endometrin, but not the buildup.

 
 Respond to this message   
Kim
(no login)

So do you all think the PIO shots would have been easier or better?

March 27 2011, 9:39 AM 

Also, I thought PIO shots were more easily absorbed into the body??? Any thoughts on this? Hearing this makes me think I may like the shots better since I freeze the area first and don't feel them. Then of course have to heat area.... But no buildup.., lol
Starting stims for IVF next week.
Kim
Fsh 17.4, 12.6
AMH .71

 
 Respond to this message   
sch1star
(Login sch1star)

I wouldn't freeze with PIO

March 27 2011, 10:21 AM 

I have not done the inserts, just the shots, and I wouldn't accuse them of being fun, but I'd probably stick with them over the other. I like that they're only once a day, and I'm prone to less irritation on the butt.

I am surprised you freeze before - I was told that was a no no! Do you get a lot of bruising that way? I would not want to make the stuff more viscous than it already is. Sounds like it works for you though.

As for absorption I have heard that it is better but I think that may not hold up to scientific scrutiny. The methods seem to be used pretty interchangably.


    
This message has been edited by sch1star on Mar 27, 2011 10:25 AM
This message has been edited by sch1star on Mar 27, 2011 10:25 AM


 
 Respond to this message   
Kim
(no login)

I don't get any bruising..,,

March 27 2011, 2:15 PM 

I freeze so i dont feel the needle going in but I don't get any bruising or irritation. We also warm the oil before it's injected in warm water or my dh holds the syringe in his hand to warm it. After I put a heat pad on. It seems to work for me. I barely ever the the PIO lump....and I don't feel a thing...
My dr was going to put me on crinone but said I could use pio since I have some left and it's not expired.
Wonder why they told you not to freeze. My dr didn't seem to care one way or another. Hmmm
Btw.... I ice pack area before all my shots cause I can't stand needles. Ugh!!!

 
 Respond to this message   
Mrs. A
(no login)

I've done all sorts of P4 support across a bunch of cycles

March 27 2011, 11:59 AM 

Endometrin, Crinone, vag supps, PIO, Prometrium.

My preference is no PIO. The shots weren't terrible but, for one, I didn't give them to myself (DH did) so I would hate to have to rely on him for my daily scheduled shot over the course of 2.5 months. I also didn't like the post-PIO itchies and welts that I had after I stopped using altogether. And I just recently discovered that I have tiny little dot marks on my backside from where DH was giving me the shots - and the last was from back in August! Lastly, in my case it wouldn't matter what I wanted, because my clinic (Cooper) strongly prefers vag support because it goes directly to the uterus. They reserve PIO usage for frozen cycles.

 
 Respond to this message   
Current Topic - what does Crinone build-up look like? (TMI)
  << Previous Topic | Next Topic >>Return to Index